# SDR DXTA200702734

- Difficulty date: January 1, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 7,681 hours, 4,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9811101
- Condition: Frozen
- Location: Aft Service Bay
- Part time: 5,791 hours, 3,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COULD NOT CONTROL CABIN TEMP -THEN RAN ABNORMAL PROCEDURES. AFFECTED PAC WAS TURNED OFF. ONCE PARKED AT FBO CABIN FILLED WITH SMOKE. KHPN-KFLL.REMOVED DEFECTIVE CABIN PAC. INSTALLED REPAIRED UNIT. ALSO REPLACED BOTH CABIN & COCKPIT COALESCER P/N 746451-3 OPS CK OF ECU'S GOOD. WORK DONE I/A/W CESSNA CITATION X M/M CHAPTER 21-51-00.
